TYLENOL Extra Strength Caplets - 12 Pack x 10 CP

TYLENOL Extra Strength Caplets - 12 Pack x 10 CP
  • S3 image

TYLENOL Extra Strength Caplets - 12 Pack x 10 CP

  • SKU: 071962
  • UPC: 30045044912

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

Recommended the most by doctors and used the most by hospitals.

For the temporary relief of minor aches and pains associated with: headache, muscular aches, backache, minor arthritis pain, common cold, toothache, menstrual cramps. For the reduction of fever.

PURPOSE: Pain Reliever, Fever Reducer

Adults and children 12 years of age and older: Take 2 caplets every 4 to 6 hours as needed. Do not take more than 8 caplets in 24 hours, or as directed by a doctor. Children under 12 years: Do not use this adult Extra Strength product in children under 12 years of age. This will provide more than the recommended dose (overdose) of TYLENOL and could cause serious health problems.

Per Caplet: Acetaminophen 500 mg

Carnauba Wax; Castor Oil; Cellulose; Corn Starch; FD&C Red #40; Hydroxypropyl Methylcellulose; Magnesium Stearate; Sodium Starch Glycolate; Titanium Dioxide

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do Not Use: with any other product containing acetaminophen; for more than 10 days for pain unless directed by a doctor; for more than 3 days for fever unless directed by a doctor. Stop Using and Ask a Doctor If: symptoms do not improve; new symptoms occur; pain or fever persists or gets worse; redness or swelling is present. Do not exceed recommended dose. Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a physician or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.